Über Strukturbedingungen für Fourierreihen.

László Leindler

Mathematische Zeitschrift (1965)

  • Volume: 88, page 418-431
  • ISSN: 0025-5874; 1432-1823

How to cite


Leindler, László. "Über Strukturbedingungen für Fourierreihen.." Mathematische Zeitschrift 88 (1965): 418-431. <http://eudml.org/doc/170419>.

author = {Leindler, László},
journal = {Mathematische Zeitschrift},
keywords = {approximation and series expansion},
pages = {418-431},
title = {Über Strukturbedingungen für Fourierreihen.},
url = {http://eudml.org/doc/170419},
volume = {88},
year = {1965},

AU - Leindler, László
TI - Über Strukturbedingungen für Fourierreihen.
JO - Mathematische Zeitschrift
PY - 1965
VL - 88
SP - 418
EP - 431
KW - approximation and series expansion
UR - http://eudml.org/doc/170419
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.